MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 36MM STD GROUP D CROSSLINKED POL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 36MM STD GROUP D CROSSLINKED POL; HIP COMPONENT
Model Number DLXPGD36
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient presented with pain and squeaking sound coming from hip.Required cup, liner and head removal and replacement.Revised on (b)(6) 2021 due to worn liner.

Brand Name
DYNASTY® A-CLASS® 36MM STD GROUP D CROSSLINKED POL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12520055
Report Number3010536692-2021-00526
Device Sequence Number19948357
Product Code JDI
UDI-Device IdentifierM684DLXPGD361
UDI-PublicM684DLXPGD361
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGD36
Device Catalogue NumberDLXPGD36
Device Lot Number1678255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight84 KG